# SDR 07FDEA03867

- Difficulty date: September 17, 2007
- Submitted: September 19, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561322
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO PIT FUSE.  CUTOUT FOR NR 3 DOOR, STA 1130 PLUS 13" AFT SIDE FRAME HAS CORROSION DOWN LOW WHERE SCUFF PLATE MOUNTS AT STR 26R.  REMOVED FRAME AT STA 1130 PLUS 13, FROM STRINGER 18R-28.  REPLACED WITH NEW FRAME STA 1130 PLUS 13, FROM STRINGER 18R - 28R, IN REF TO SRM 51-30-2 PG 1-17, BAC DWG 65-56132.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
